UM
Adaptive compensation for infinite number of actuator failures based on tuning function approach
Lai, Guanyu; Wen, Changyun; Liu, Zhi; Zhang, Yun; Chen, C. L. Philip; Xie, Shengli
2018-01
Source PublicationAUTOMATICA
ISSN0005-1098
Volume87Pages:365-374
AbstractIn controlling nonlinear uncertain systems, compensating for infinite number of actuator failures/faults based on the well-known tuning function approach is an important, yet challenging problem in the field of adaptive control. In fact, it has been illustrated through simulation examples that instability is observed when an existing tuning function based scheme designed for compensating finite number of actuator failures is applied to an infinite number case. So far, there is still no solution to this problem. In this paper, we address this issue by proposing a novel adaptive scheme. Technically, our scheme is developed from a new piecewise Lyapunov function analysis, the parameter projection and a modified tuning function method. It is proved that all closed-loop signals are ensured bounded by the control scheme even there is a possibility that the actuator failures take place infinitely, provided that the minimum time interval between two successive failures is bounded below by any positive scalar. Moreover, the ultimate bound of tracking error can be reduced arbitrarily small even for relatively frequent failures. In addition, a guideline for improving transient performance in terms of L-2-norm of tracking error is also established. Perfect asymptotic tracking is obtained when the total number of actuator failures becomes finite. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordAdaptive control Actuator failures Parameter projection Nonlinear systems
DOI10.1016/j.automatica.2017.07.014
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000423002400041
PublisherPERGAMON-ELSEVIER SCIENCE LTD
The Source to ArticleWOS
全文获取链接
引用统计
被引频次[WOS]:11   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题University of Macau
推荐引用方式
GB/T 7714
Lai, Guanyu,Wen, Changyun,Liu, Zhi,et al. Adaptive compensation for infinite number of actuator failures based on tuning function approach[J]. AUTOMATICA,2018,87:365-374.
APA Lai, Guanyu,Wen, Changyun,Liu, Zhi,Zhang, Yun,Chen, C. L. Philip,&Xie, Shengli.(2018).Adaptive compensation for infinite number of actuator failures based on tuning function approach.AUTOMATICA,87,365-374.
MLA Lai, Guanyu,et al."Adaptive compensation for infinite number of actuator failures based on tuning function approach".AUTOMATICA 87(2018):365-374.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Lai, Guanyu]的文章
[Wen, Changyun]的文章
[Liu, Zhi]的文章
Baidu academic
中相似的文章 Baidu academic
[Lai, Guanyu]的文章
[Wen, Changyun]的文章
[Liu, Zhi]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Lai, Guanyu]的文章
[Wen, Changyun]的文章
[Liu, Zhi]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。